Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 18, NWS Cheyenne, WY

May 19, 2014Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 19, 2014, 8:01 PM MDT for Cheyenne County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2014, 8:01 PM MDT (02:01 UTC)
Expired
May 19, 2014, 8:45 PM MDT
In force
44 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 177 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:03 PM MDTHAIL 0.758 Ne Sidney, NEDIME SIZE HAIL ALONG WITH STRONG WINDS.
May 19, 8:04 PM MDTHAIL 0.56 Ne Sidney, NEMARBLE TO DIME SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
3141 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS55 KCYS 200201
SVRCYS
NEC033-200245-
/O.NEW.KCYS.SV.W.0018.140520T0201Z-140520T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON MAY 19 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 845 PM MDT

* AT 756 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLTON...AND
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LODGEPOLE AROUND 815 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 58 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 10261 4101 10261 4099 10263 4107 10299
      4138 10305 4141 10263 4140 10261 4117 10261
      4116 10260 4105 10260
TIME...MOT...LOC 0201Z 274DEG 31KT 4121 10282

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
068 
WWUS55 KCYS 200212
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
812 PM MDT MON MAY 19 2014

NEC033-200245-
/O.CON.KCYS.SV.W.0018.000000T0000Z-140520T0245Z/
CHEYENNE NE-
812 PM MDT MON MAY 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CHEYENNE COUNTY UNTIL 845 PM MDT...

AT 808 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNOL...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
CHEYENNE COUNTY.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 67 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4105 10261 4101 10261 4099 10263 4103 10281
      4133 10284 4141 10263 4140 10261 4117 10261
      4116 10260 4105 10260
TIME...MOT...LOC 0212Z 274DEG 31KT 4118 10266

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
756 
WWUS55 KCYS 200228
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT MON MAY 19 2014

NEC033-200238-
/O.CAN.KCYS.SV.W.0018.000000T0000Z-140520T0245Z/
CHEYENNE NE-
828 PM MDT MON MAY 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEYENNE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4105 10261 4101 10261 4099 10263 4103 10281
      4133 10284 4141 10263 4140 10261 4117 10261
      4116 10260 4105 10260
TIME...MOT...LOC 0228Z 274DEG 31KT 4117 10248

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:57 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 19, 5:57 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON MAY 19 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 300 PM MDT MON MAY 19 2014

FORECAST CHALLENGES ONCE AGAIN DEAL WITH SEVERE THUNDERSTORM
CHANCES THIS AFTERNOON/EVENING.

CURRENTLY...MAIN FRONTAL BOUNDARY EARLY THIS AFTERNOON LOOKS TO
HAVE PUSHED WELL INTO CENTRAL COLORADO WITH NORTH TO NORTHEASTERLY
SURFACE WINDS OVER THE PANHANDLE AND EXTREME EASTERN WYOMING. OVER
HERE BY CHEYENNE AND ALONG THE LARAMIE RANGE...WE ARE EXPERIENCING
A SOUTHWEST WIND...INDICATING A SECONDARY BOUNDARY LAYING UP
AGAINST THE EAST SLOPES OF THE LARAMIE RANGE. WE ARE STARTING TO
SEE SOME CONVECTION DEVELOPING ALONG THIS BOUNDARY ACROSS SOUTHERN
GOSHEN AND PLATTE COUNTIES AS WELL AS SOUTHERN CONVERSE AND
NIOBRARA COUNTIES AT 1 PM THIS AFTERNOON. LATEST WATER VAPOR
IMAGERY SHOWING THE LOW PRESSURE SYSTEM THAT WILL IMPACT OUR
WEATHER LATER THIS WEEK IS JUST ABOUT TO COME ONSHORE OF THE
NORTHERN CALIFORNIA COAST LINE.

FOR THIS AFTERNOON...LATEST SPC MESOANALYSIS STILL SHOWING SOME
LOW LEVEL CAPPING OVER THE PANHANDLE AT 1930Z WITH 75 TO 100 J/KG
CONVECTIVE INHIBITION ANALYZED. WOULD LIKE TO SEE MORE OF A
NORTHEAST WIND OUT IN THE PANHANDLE TO GET SOME UPSLOPING MOISTURE
HERE IN SOUTHEAST WYOMING. STILL THINK THERE IS A CHANCE FOR
SEVERE THUNDERSTORMS AND WILL KEEP THEM GOING IN THE FORECAST.
LATEST CAPES ARE SLIGHTLY LOWER NOW WITH SBCAPES OF 600-800 J/KG
HERE IN SOUTHEAST WYOMING AND 400 TO 500 J/KG IN THE SOUTHERN
PANHANDLE. LATEST CIRA SATELLITE PRODUCT STILL SHOWS SOME PRETTY
GOOD CELL DEVELOPMENT AFTER 21Z ACROSS EXTREME SOUTHEAST WYOMING
AND SOUTHERN PANHANDLE.

BY TUESDAY...UPPER LEVEL LOW FORECAST ON THE ECMWF LOOKS TO BE
OVER SOUTHERN NEVADA TUESDAY AFTERNOON. BOUNDARY ALONG THE EAST
SLOPES OF THE LARAMIE RANGE GETS MORE ENHANCED AS NORTHEASTERLY
WINDS GET BETTER ESTABLISHED. LOOKING AT A FAIRLY GOOD UPPER LEVEL
JET OF 65KTS OVER CENTRAL AND EASTERN COLORADO. ECMWF DEVELOPS
WIDESPREAD SIGNIFICANT QPF OVER THE LARAMIE RANGE AND NORTHERN
PORTIONS OF OUT CWFA. PROBABLY ANOTHER GOOD CHANCE FOR SCATTERED
TO LOW END LIKELY SHOWERS DEVELOPMENT OVER THE CWFA TUESDAY
AFTERNOON. GFS MUCH DRIER THAN THE ECMWF. WENT AHEAD WITH THE
ECMWFS SOLUTION IN THE FORECAST FOR POPS.

PRETTY MUCH THE SAME FOR WEDNESDAY AS UPPER LOW REMAINS OVER
SOUTHERN NEVADA. UPPER RIDGE AXIS PRETTY MUCH BISECTING THE
CHEYENNE CWFA WITH SOUTHEAST UPSLOPE FLOW OVER THE PANHANDLE UP TO
THE EAST SLOPES OF THE LARAMIE RANGE. COULD BE ANOTHER CHANCE FOR
SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON,

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 300 PM MDT MON MAY 19 2014

QUITE AN UNSETTLED PATTERN IN THE EXTENDED PERIOD WITH DIURNAL
CHANCES OF SHOWERS AND TSTMS. MODELS ARE IN GOOD AGREEMENT AT
SHOWING AN UPPER LOW ACROSS THE DESERT SOUTHWEST ON THURS AND FRI.
WITH MOIST E TO SE UPSLOPE OVER THE PLAINS (DEWPOINTS IN THE
45-55F RANGE)...THE GFS SHOWS 1000-1500 J/KG OF CAPE ON THURS AND
FRI AFTNS. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAIN
DUE TO WEAK STEERING FLOW AND PW VALUES IN THE 0.75-1.00 INCH
RANGE. THIS IS ABOUT QUITE HIGH FOR LATE MAY AND COMBINED WITH
THEIR SLOW MOVEMENT...FLASH FLOODING COULD BE A CONCERN. LARGER
MODEL DISAGREEMENT BEGINS TO SHOW UP BY THE WEEKEND. THE GFS IS
FURTHER SOUTH AS IT MOVES THE CLOSED LOW EASTWARD OVER NEW
MEXICO...WHEREAS THE ECMWF IS ACROSS COLORADO. THE COOLER ECMWF
SOLN WOULD RESULT IN A MORE WIDESPREAD STRATIFORM RAIN EVENT AND
SPREAD GOOD PRECIP CHANCES TO AREAS WEST OF THE LARAMIE RANGE.
THE COMBINATION OF SNOW MELT AND CONSECUTIVE DAYS OF RAINFALL COULD
POSE SOME HYDROLOGY CONCERNS FOR RIVERS WEST OF THE LARAMIE RANGE.
WINDS THROUGHOUT THE EXTENDED WILL BE WEAK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 550 PM MDT MON MAY 19 2014

VFR CONDITIONS THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED
SHOWERS AND TSTMS WILL CONTINUE OVER THE NEXT FEW HOURS...MAINLY
ACROSS THE NEBRASKA PANHANDLE. GUSTY WINDS AND BRIEF HEAVY RAIN
WILL BE POSSIBLE. NORTHEAST WINDS WILL BE 10-15 KTS OUTSIDE OF THE
STORMS. ANOTHER ROUND OF SCATTERED SHOWERS AND TSTMS IS EXPECTED
TOMORROW AFTERNOON WITH COVERAGE HIGHER OVER SOUTHEAST WY.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MDT MON MAY 19 2014

MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK
AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE. MORE WIDESPREAD RAIN CHANCES THROUGH THE WEEK AS A LOW
PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA.
A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW
WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING
FOR MUCH OF THE DISTRICT THRU THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, May 19, 8:18 AM MDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
818 AM MDT MON MAY 19 2014

NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-201430-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
818 AM MDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS SHOULD DEVELOP OVER THE AREA BY
LATE THIS AFTERNOON AND MOVE EAST THROUGH THIS EVENING. A FEW
STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF A LINE FROM
WHEATLAND TO ALLIANCE FROM MID AFTERNOON THROUGH MID EVENING. GOLF
BALL SIZED HAIL AND DOWN BURST WINDS TO 60 MPH WILL BE THE PRIMARY
THREATS WITH THESE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER CHANCE FOR SEVERE THUNDERSTORMS OCCURS WEDNESDAY AFTERNOON
INTO THE EVENING HOURS...MAINLY EAST OF THE LARAMIE RANGE.

CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST
AFTERNOON AND EVENING PERIODS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FROM 3 PM THROUGH
9 PM ALONG AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>105-109>116-201430-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
818 AM MDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS SHOULD AFFECT THE AREA THIS
AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED HOWEVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR WIDELY SCATTERED THUNDERSTORMS WILL EXIST FOR MOST
AFTERNOON AND EVENING PERIODS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, May 19, 7:12 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             7 N DIX                 41.34N 103.49W
05/19/2014  E0.50 INCH       KIMBALL            NE   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, May 19, 7:15 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             5 E DIX                 41.23N 103.39W
05/19/2014  E1.75 INCH       KIMBALL            NE   LAW ENFORCEMENT

            TROOPER REPORTED HAIL ON HWY 30 NORTH OF I-80

&&

BCHAPMAN
Local storm report, May 19, 7:30 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             7 N POTTER              41.32N 103.31W
05/19/2014  E0.50 INCH       CHEYENNE           NE   LAW ENFORCEMENT

&&

BCHAPMAN
Local storm report, May 19, 7:42 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             5 NW SIDNEY             41.18N 103.04W
05/19/2014  E0.25 INCH       CHEYENNE           NE   EMERGENCY MNGR

&&

BCHAPMAN
Special weather statement, May 19, 7:45 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT MON MAY 19 2014

NEZ055-200230-
CHEYENNE NE-
745 PM MDT MON MAY 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY UNTIL 830 PM
MDT...

AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BROWNSON...OR 10 MILES NORTHWEST
OF SIDNEY...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
COLTON AROUND 755 PM MDT.
SUNOL AROUND 805 PM MDT.
LODGEPOLE AROUND 815 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 46 AND
77.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4102 10262 4115 10320 4139 10321 4142 10263
      4140 10262 4140 10261 4117 10261 4116 10260
      4105 10260
TIME...MOT...LOC 0145Z 276DEG 33KT 4124 10300

RUBIN
Local storm report, May 19, 8:01 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON MAY 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             4 E SIDNEY              41.13N 102.89W
05/19/2014  E2.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:08 PM MDTSpecial Weather StatementCYSMorrill52 min
May 19, 6:10 PM MDTSpecial Weather StatementCYSBanner65 min
May 19, 6:12 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball63 min
May 19, 6:15 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff60 min
May 19, 6:44 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill61 min
May 19, 7:04 PM MDTSpecial Weather StatementCYSMorrill26 min
May 19, 7:45 PM MDTSpecial Weather StatementCYSCheyenne45 min
May 20, 5:00 PM MDTFlash Flood WarningCYSScotts Bluff, Sioux6 hr
May 20, 5:13 PM MDTSpecial Weather StatementCYSScotts Bluff62 min
May 20, 5:23 PM MDTTornado Warning Tornado observedCYSScotts Bluff, Sioux37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.